# SDR AWXA200400988

- Difficulty date: August 26, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 57,539 hours, 40,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: 65524576
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, INTERGRANULAR CORROSION WAS FOUND ON BULKHEAD FLOOR WEB AT BS 1035, RBL 5, AFT OF RT AFT LAVATORY.  MAINTENANCE REMOVED CORRODED BULKHEAD FLOOR WEB AT BS 1035, RBL 5; FABRICATED A NEW REPLACEMENT FLOOR WEB AND REINFORCEMENT STRAP; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PARA. 6B.
